Jump to content

Joe

Members
  • Content Count

    109
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Joe

  • Rank
    Advanced Member
  1. I cant speak highly enough of Dr Ashcroft, or spex for that matter Keep up the good work is what i say! Joe
  2. Hey mate, i am in the same boat as you. I have been on Propecia for over a year now, its not much use for the recession but it is piece of mind as i really dont wanna lose it at the crown too! best of luck mate! Joe
  3. I started losing it at your age kid so im not sure its a scalp disorder. You shed many hairs a day anyway but you've onbiously noticed a change. Best of luck, Joe
  4. Hey mate, i have been on propecia about a year, shame its not effective on frontal loss!
  5. Hey all. I am experiencing hairloss very aggressively and rapidly anyway, but i am currently sitting my first year university exams and the stress has certainly brought about rapid loss. In exams and revising etc if i rub my hand over my head hair falls onto the page - scary considering i have extremely receeded and think hair at the mere at of 18! So anyway my advice is avoid exams at all costs! Joe
  6. Pill cutter is very simple - any decent chemist will stock them. Joe
  7. Oral meds only focus on head hair because only head hair is affected by DHT and this is what oral meds work to counter-act, thats it in a nutshell anyway. Joe
  8. You could use pepper as a substitute to toppik? My hair loss is really bad so i just have my hair cut really short, usually grade 1 or 2 even though it doesnt suite me and at 18 its not ideal i tell you, but then i dont have a lot of choice! ur lucky u can only really see ur scalp when its wet mate! keep up the regimen and i hope it works wonders for you If you choose to keep your hair how it is i dont know what to recommend, maybe order the toppik or nanogen and gamble it with your dad but it could be a real pain to apply all the time. Joe
  9. Hey there, i started propecia from doctor ashcroft at 17, thanks again specs for putting me in touch! im still on it now and im 18, ive recently upted my dose recently from 1/5th of a tablet a day to 1 quarter. just give him a ring hes a great guy! hope this helps, best of luck matey. Joe
  10. Happy hopefully hairy new year!
  11. Hey, and welcome. For concealers buddy have a look at the cover ups and concealers section from mens hair loss main forum. Joe
  12. Joe

    Argh!

    Cheers for the response guys, when i get the chance i might sort out some pictures! I cant permanently remove the sides becuase its my actual hair from behind my temples down my sideburns, the hair has changed completely (thicker and different texture making the area darker) in a matter of months and it looks stupid! ive had some comments about it, but obviously it being an major part of my hair it cant be removed. Im just so very depressed about it all, i was coping ok before, but since the girlfriend blow, and recently these black stripes. Also what i had left of temples is completely gone now because i had my hair shaved to a 0.5 and its just not grown back. I am going to try and email the regaine people and ask about it, but im guessing its permanently changed my follicles they wont change back cos the area isnt being attacked by dht. Is there anyway you can ask Dr Feller about this specs? Its just hes obviously very well qualified when it comes to hair Regards, Joe
  13. Joe

    Argh!

    Hey there all. I have got right to the end of my tether coping with this hair loss business. My confience is as low as it goes as its got so extreme, and im an 18 year old student! My girlfriend of 2 years, love of my life recently broke my heart and i just dont have the confidence at all now. Behind my now non existent temples i grow dark stripes where my attempts to use regaine resulted in me getting a line of thicker, completely different textured darker hair where it used to run down. I cannot think of anything else but this hairloss, i cant have my head shaved short because my eyebrows are so dark, it looks ridiculous. Today ive decided to start taking 1/4 of a proscar a day after seeing now change after 6 months on the drug apart from worsening. Then i read the following statement: "It is a little known fact that the FDA trial participants all used a shampoo like Nizoral for the duration of the trial. This was required, as the increased sebum production, inflammation, and irritation caused by the balding process can limit the effectiveness of any treatment. This is why it is STRONGLY recommended that a regimen including Propecia also include Nizoral shampoo used once every 3 days in rotation with your normal shampoo. You will not see optimum results without Nizoral, or a shampoo like it, in your regimen." - i gave up nizoral when i gave up regaine a while back, has the proscar/propecia been a complete waste? It was my hope and its done nothing. I just dont know what to do, please any comments at all! I am to get back on the nizoral and use it with the proscar 1/4 a tablet a day and just plead for some luck. As for these ridiculous black lines i dont know what to do, and i look stupid with no temples and such a receeded hairline. My hair is also very thin on top. Thank you so much for just reading all that! Regards Joe
  14. I am in the same state, but the fact is every1 says i look stupid with my head shaved, and i do, i looked so much better with hair, it really suited my appearance. My eyebrows are too dark and thick to have my head shaved.
  15. Hello there, thats seriously annoying! What results did you experience in the vertex and frontal areas then? did it help regrow the receeding hairline?? I am sure if it did once it will again I am on propecia but cant see it doing much good for my aggressive frontal loss. Regards Joe
×
×
  • Create New...